Syndol TabletsRegular price £4.99
What’s it for?
These Tablets are used for:
The short-term treatment of acute moderate pain which is not relieved by paracetamol, ibuprofen or aspirin alone, such as headache, tension headache, migraine, neuralgia, toothache, dysmenorrhoea, muscular and rheumatic aches and pains and post-operative analgesia following surgical or dental procedures.
How to Use
Tablets should be swallowed with a glass of liquid.
- Adults: 1- 2 tablets every 4 to 6 hours as needed for relief. Do not exceed 8 tablets in 24 hours.
- 16-18 years: 1-2 tablets every 6 hours when necessary. Do not exceed 8 tablets in 24 hours.
- 12-15 years: 1 tablet every 6 hours when necessary. Do not exceed 4 tablets in 24 hours.
- Under 12 years: not to be used.
Warnings & Cautions
- Do not exceed stated dose
- Read the patient information carefully before use
- Do not take if you: have or have ever had stomach ulcer, or perforation or bleeding of the stomach, have breathing difficulties, are allergic to any of the ingredients or to aspirin or to other painkillers, suffer from severe liver, kidney or heart problems, suffer from chronic constipation, are taking other NSAID pain killers, or aspirin with a daily dose above 75mg daily, are in the last 3 months of pregnant
- Immediate medical advice should be sought in the event of an overdose, even if you feel well
- If you need to take this medicine continuously for more than 3 days you must see your doctor pharmacist
- This medicine contains codeine which can cause addiction if you take continuously for more than 3 days
- Do not take more frequently than every 4 hours
- Do not take more than 8 tablets in 24 hours
- Do not give to children under 12 years of age
- Avoid the consumption of alcoholic drinks whilst taking Syndol
- Do not take any other paracetamol-based medication
- Avoid drive while taking this medicine
- May cause drowsiness
Active ingredients: 450mg Paracetamol, 10mg Codeine Phosphate, 5mg Doxylamine Succinate, 30mg Caffeine.
Other ingredients: Sunset Yellow (E110), Quinoline Yellow (E104) and Lactose.